# SDR UPS06847001

- Difficulty date: May 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Part number: 74549378
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING STA 219 FLAP ACTUATOR FITTING GOUGED AND CORRODED.  REMOVED AND REPLACED RT STA 219 FLAP ACTUATOR FITTING IAW SRM 51-3-1, RIGGED AND TORQUED FLAP ACTUATOR IAW DC-8 MM 27-51-12, 20-14-00-2 AND DC-8 MM 27-51-09, OP'S CHECK GOOD.
